# SDR HNAA2022102500277

- Difficulty date: October 7, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N918AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500902
- Aircraft time: 40,592 hours, 35,508 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E937854 - CORROSION ON BAGGAGE DOOR LOWER L BRACKET .... REMOVED AND INSTALLED NEW AND SERVICEABLE BAGGAGE DOOR LOWER 'L' BRACKET IAW EMB-145 SRM 51-40-02.
